On Sombor Index


Das K. C. , ÇEVİK A. S. , CANGÜL İ. N. , Shang Y.

SYMMETRY-BASEL, vol.13, no.1, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3390/sym13010140
  • Title of Journal : SYMMETRY-BASEL
  • Keywords: graph, sombor index, maximum degree, minimum degree, independence number

Abstract

The concept of Sombor index (SO) was recently introduced by Gutman in the chemical graph theory. It is a vertex-degree-based topological index and is denoted by Sombor index SO: SO=SO(G)= Sigma(vivj is an element of E(G)) root d(G)(v(i))(2)+d(G)(v(j))(2), where d(G)(v(i)) is the degree of vertex vi in G. Here, we present novel lower and upper bounds on the Sombor index of graphs by using some graph parameters. Moreover, we obtain several relations on Sombor index with the first and second Zagreb indices of graphs. Finally, we give some conclusions and propose future work.